# SDR UALA2012072504048

- Difficulty date: July 24, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 68,288 hours, 9,681 cycles
- Engine: Pwa PW40903
- System (JASC): 2910 · Hydraulic System, Main
- Part: Coupling
- Condition: Damaged
- Location: Hyd Line
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENG HYD DRAIN LINE COUPLING IN NR 1 ENG SAIL COMPARTMENT IS DAMAGED.  SECURED DRAIN LINE COUPLING.
